Optimally regularised kernal Fisher discriminant classification

Saadi, K, Talbot, NLC and Cawley, GC (2007) Optimally regularised kernal Fisher discriminant classification. Neural Networks, 20 (7). pp. 832-841. ISSN 0893-6080

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences

University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Machine learning in computational biology
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 08 May 2011 13:21
Last Modified: 21 Apr 2020 19:13
URI: https://ueaeprints.uea.ac.uk/id/eprint/22761
DOI: 10.1016/j.neunet.2007.05.005

Actions (login required)

View Item View Item